# SDR CA980811009

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 3N
- Engine: Pwa R985AN14B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 112230561
- Condition: Broken
- Location: Lt Strut
- Part time: 2,000 hours
- Component: 567850A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND FRONT STRUT FOUND TO HAVE BROKEN FITTING AT TOP INBOARD FITTING.  ALSO OUTBOARD FITTING FOUND CRACKED.
